| Catalog Number |
5507-001 |
| Medical Device Problem Code |
Delivered as Unsterile Product (1421)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/03/2026
Type of Reportable Event
Malfunction
Event or Problem Description
Healthcare professional reported a xen®45 gts "upon opening the device box, "[hcp]" found the word 'failure' written on the side and the sterilization seal was missing.The device had been tampered with and was not sterile.".
Event or Problem Description
Additionally, healthcare professional reported device did not make patient contact.Surgery was completed with backup device in right eye.
Additional Manufacturer Narrative
Further information regarding event, product, or patient details has been requested.No additional information is available at this time.
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.Additional, changed, and/or corrected data: a2, a3a, b5, d4, h4, h6.